# SDR ASAA2023101345630

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 39,503 hours, 12,468 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER APP MODE ENGAGED ON ILS 16R, SINGLE CHANNEL BLINKED, APP MODE DISENGAGED. G.S. STAYED ACTIVE. LOC/VOR MODE WENT BACK TO ARRMED. APP BUTTON NON RESPONSIVE. GROUNDED - YES. DFCS CHANNEL A&B SHOWED NO RELATED FAULTS LAST FLIGHT, HGS COMPUTER SHOWED NO FAULTS LAST FLT. PERFORMED W/NAV 4000 (IFR) TESTER ILS LOC/GS TESTS. PERFORMED DFGS CURRENT STATUS AND LAND VERIFY TESTS W/ NO FAULTS. ALL TESTS GOOD. NO HISTORY LAST 90 DAYS ATA 22, 34 AND 27.
